MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION POLARIS ULTRA; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION POLARIS ULTRA; STENT, URETERAL
Model Number M0061921440
Medical Device Problem Codes Detachment of Device or Device Component (2907); Difficult to Advance (2920); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
Note: this report pertains to a sensor wire and polaris ultra stent during the same procedure.Refer to manufacturer report# 3005099803-2021-05215 for the other associated device information.It was reported to boston scientific corporation that a polaris ultra ureteral stent and a sensor wire was used during ureteroscopy procedure in the kidney performed on (b)(6) 2021.During procedure closure, the technician encountered resistance when attempting to pull the guidewire out and physician instructed her to continue.The guidewire tip tore the entire length of the stent and the coil was detached.Upon removal, it was noted the guidewire corewire tip was broken inside the patient when wire was being pulled out.The procedure was completed with a new polaris ultra stent and sensor wire.There were no patient complications reported as a result of this event.

Brand Name
POLARIS ULTRA
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12636661
Report Number3005099803-2021-05266
Device Sequence Number17007443
Product Code FAD
UDI-Device Identifier08714729124580
UDI-Public08714729124580
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K010002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/25/2023
Device Model NumberM0061921440
Device Catalogue Number192-144
Device Lot Number0026080978
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/21/2021
Initial Report FDA Received Date10/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1